# SDR ABXA20131113653

- Difficulty date: November 13, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 56,014 hours, 41,427 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Gusset
- Part number: 311T151036
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG PYLON FWD EDGE UPPER STRUCTURE HAS CHAFED AREA TO BARE METAL, WITH INLET REMOVED.  R & R -36 CHAFFED GUSSET ON NR 1 ENG PYLON FWD UPPER EDGE IAW B767 SRM 51-40-2, PN 311T1510-36, NSN, GUSSET CHAFED FROM NAC STATION 144.5.  ACFT WAS GNDED.
